# SDR HNAA2016060600163

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145
- Aircraft serial: 145150
- Aircraft time: 39,245 hours, 35,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN ICING CONDITIONS AT CRUISE CREW NOTICED A BURNING ODOR IN THE COCKPIT AND FWD GALLEY AREA AND AFTER LANDING PACK 2 OVERHEAT AND PACK 2 OVLD EICAS MESSAGES APPEARED.  DURING T/S MX FOUND METAL SHAVINGS AT OUTLET SCREEN NR 2 PACK.  PERFORMED FIM TASK FOR SMOKE/ABNORMAL ODOR IN CABIN/COCKPIT.  21-20-00-810-801-A AND FOUND FAILURE OF RT ACM IAW STEP 39 OF FLOW CHART,  PACK WILL NOT BLOW HOT AIR.  REF SEQ 1 LOGPAGE 129020 FOR PACK 1 AND 2 MEL.  PACK 1 CURRENTLY ON MEL.
